# SDR SIMA20180222004

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 42,337 hours, 38,196 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 23092900401
- Part serial: 02813
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG/LVR DISAGREE AFTER TAKE OFF, SOUNDED AS THE GEAR RETRACTED BUT DOORS DID NOT CLOSE.  TROUBLESHOT IAW FIM 32-32-00-810-802-A, AND AMM 32-63-05-700-802--A.   FOUND A FAULT WITH NLG UPLOCK BOX , REMOVED AND REPLACED THE UPLOCK BOX IAW AMM 32-33-07-400-801-A, ALL REQUIRED FUNCTIONAL AND OPERATIONAL CHECKED GOOD.
